MAUDE Adverse Event Report: O&M HALYARD, INC. MASK PFR95 FS SMALL; ICP FACIAL PROTECTION PRODUCTS

O&M HALYARD, INC. MASK PFR95 FS SMALL; ICP FACIAL PROTECTION PRODUCTS
Model Number 46827
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The falure analysis lab received one (1) dispenser box of unused samples.A total of thirty five (35) samples were received.The original count on the dispenser box is thirty five (35).Product packaging was received.The samples were evaluated under ambient light conditions.The samples were removed and laid out on the lab table for inspection.The samples appear intact.The elastic head band of seven (7) random samples were tugged as if for donning.None of the elastic head bands broke or detached from the corner bonds, however the corner bonds of two samples separated slightly on the right side (as worn).The corner bond of four (4) additional samples were inspected.With little effort the corner bonds of all four samples separated, some more than others, on the right side (as worn).The elastic of the four samples remained bonded, however because the corner bonds separated with ease, the disposition will be confirmed.The device history records (dhr) evaluation was performed for the code 46827 and lot number am1318811 identified in the complaint.According to the documented records, the product was manufactured according to the approved manufacturing procedures and specifications.The product was released by quality assurance.A quality nonconformance was not reported at the time of production.Manufacturing conducts visual and functional inspections of each device throughout production aside from the qa inspection.The device was manufactured according to specification requirements.As a result of the investigation, it was concluded that the most probable root cause was an adjustment of the sealer by the operator, which caused a lack of seal in the mask.This product incident is documented in the o&m halyard, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that a o&m halyard, inc.Product is defective or has caused serious injury.
 
Event or Problem Description
The customer utilizes the masks when seeing walk-in patients with respiratory symptoms and to perform covid tests.The customer reported the headband breaking off.Normally wears one mask a day but with this one mask it was replaced three times a day.The following medical device report is being filed retroactive to prior decision that this malfunction would be unlikely to result in a serious injury or illness.A reassessment of this incident has since found that should this malfunction recur in an isolation setting or during direct patient care, the end user may contract covid virus and thus be susceptible to a serious illness.For this reason this incident is being reported as a malfunction at this time.Please note that in this incident, the reporter has indicated that no injury or illness resulted.

Brand Name
MASK PFR95 FS SMALL
Common Device Name
ICP FACIAL PROTECTION PRODUCTS
Manufacturer (Section D)
O&M HALYARD, INC.
1 edison drive
alpharetta GA 30005
Manufacturer (Section G)
LA ADA DE ACUNA
km 4.5 carreterra presa
la amistadciudad de acuna
ciudad de acuna, coahuila, mexico 26220
MX   26220
Manufacturer Contact
nichole early
1 edison drive
alpharetta, GA 30005
8287820529
MDR Report Key17101721
Report Number9616096-2023-00039
Device Sequence Number7690828
Product Code MSH
UDI-Device Identifier30680651468278
UDI-Public30680651468278
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K974068
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/09/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number46827
Device Catalogue Number991046827
Device Lot NumberAM1318811
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/16/2022
Initial Report FDA Received Date06/09/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown